# SDR MASA2012061334884

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 17,871 hours, 14,661 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT PLACARD DAMAGED.  REMOVED AND REPLACED PCX DOOR EXIT PLACARD, INTERIOR OF MAIN ENTRY DOOR.
